MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7132
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of an emerge balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed two pinholes in the balloon approximately 7.5mm from the tip.The balloon is loosely folded.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis found two pinholes in the balloon.The investigation conclusion is adverse event related to procedure.
 
Event or Problem Description
Reportable based on device analysis completed on 18-dec-2018.It was reported that balloon inflation issues were encountered.The target lesion was located in the percutaneous coronary intervention (pci).A 1.20mm x 12mm fg emerge catheter was used was advance for dilation.However, deflation difficulties occured the balloon couldn't dilate sufficiently.The procedure was continued with another of same device.There were no patient complications nor injuries reported.However, returned device analysis revealed balloon pinhole.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8247734
Report Number2134265-2018-65116
Device Sequence Number2279517
Product Code LOX
UDI-Device Identifier08714729806066
UDI-Public08714729806066
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130391
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model Number7132
Device Catalogue Number7132
Device Lot Number0018978367
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2018
Initial Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1